# SDR 2017FA0000508

- Difficulty date: October 3, 2017
- Submitted: October 3, 2017
- Operation: General aviation
- Aircraft: N311QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800196
- Aircraft time: 9,338 hours, 6,175 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 69253009
- Part serial: 0057
- Condition: Corroded
- Location: Lt Wing
- Part time: 9,338 hours, 6,175 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP CORRODED.
